RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Algebra Discrete Math.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Algebra Discrete Math., 2012, том 14, выпуск 2, страницы 217–229 (Mi adm94)  

RESEARCH ARTICLE

Orthoscalar representations of the partially ordered set $(N, 4)$

S. A. Kruglyaka, I. V. Livinskyb

a Institute of Mathematics, Ukrainian National Academy of Sciences, Kyiv, 3 Tereshchenkivska st., 01601, Kyiv, Ukraine
b University of Toronto, 40 St. George St., Toronto, Ontario, M5S2E4, CANADA

Аннотация: We obtain a one-parameter series of orthoscalar representations of the partially ordered set $(N, 4)$. This proves that the classification of such representations is a problem of infinite type.

Ключевые слова: partially ordered set, orthoscalar representation, infinite type.

Полный текст: PDF файл (199 kB)
Список литературы: PDF файл   HTML файл

Реферативные базы данных:
Тип публикации: Статья
MSC: 16G20
Поступила в редакцию: 14.05.2012
Исправленный вариант: 25.05.2012
Язык публикации: английский

Образец цитирования: S. A. Kruglyak, I. V. Livinsky, “Orthoscalar representations of the partially ordered set $(N, 4)$”, Algebra Discrete Math., 14:2 (2012), 217–229

Цитирование в формате AMSBIB
\RBibitem{KruLiv12}
\by S.~A.~Kruglyak, I.~V.~Livinsky
\paper Orthoscalar representations of the partially ordered set $(N, 4)$
\jour Algebra Discrete Math.
\yr 2012
\vol 14
\issue 2
\pages 217--229
\mathnet{http://mi.mathnet.ru/adm94}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3099970}
\zmath{https://zbmath.org/?q=an:1288.16018}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/adm94
  • http://mi.mathnet.ru/rus/adm/v14/i2/p217

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Algebra and Discrete Mathematics
    Просмотров:
    Эта страница:144
    Полный текст:56
    Литература:28
    Первая стр.:1
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2020